Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

8/19/07

after 4 weeks, the antibiotics had not improved anything, and in fact, i felt worse. i spoke to the dermatologist and suggested that i might have a bacterial resistant type infection. she thought it might be possible, so she put me on yet ANOTHER antibiotic, ciproflaxin. i took that for 2 weeks, no improvement.

im convinced that antibiotics caused my acne because i have never broken out like this in my life!

this photo was taken 5 days before i started accutane (im now on day 8). i hope it doesn't get any worse than this.

    From the album:

    anti antibiotics

    • 13 pictures
    • 0 comments
    • 76 image comments


    Recommended Comments

    Hi!

    I know exactly how you must feel. Mine was even worse than yours. But accutane will do the trick! Believe me! I know it feels like :dance: but in a few months it's so much better. You will have really beautiful skin after this shitty experience!! Mine got worse about three months and suddenly it all cleared up in a few weeks. And now no-one could notice that I had a very bad acne. I've been clean about 5 months now.

    Just hang in there!! :D

    Share this comment


    Link to comment

    this is exactly how mine was when i started breaking out bad. But do get prescribed with a topical cream along with ur antibiotics. They alone dont prevent worsening of acne but they do treat existing cysts. Goodluck.

    Share this comment


    Link to comment

    hi ya

    i can understand how u feel

    but i think your best bet is to just use benzoyl peroxide.

    use it for six months and wash your face, apply generously the 5% panoxyl acne gel at night . for the first few weeks, your sken will become worst and very very very and very dry and itchy and flaky but dont give up, continue and persisit with the benzoyl peroxide .

    you shall see the result after about 3 months.

    and after putting it at night for about two to three hours each day, wash your face again and use nivea cream which is cheap and does the trick.

    however, only use benzoyl peroxide and nothing else as too many medecines might make it worst.

    also, do apply some sunscreen when you are out in the sun.

    one word of advice : just as it happened to me, your skin will get worst and you will think of giving up after to to three weeks but listen to me and continue and persist, you will win the battle against acne and it will clear your face.

    after lets say six to eights months, have a chemical peel to remove any scars left.

    however, there wont be many left as i am sure the benzoyl peroxide will do the trick itself.

    go for it

    start from tomorrow, today if you can .

    all the best and i am sure you will be fine .

    thanks

    Share this comment


    Link to comment

    as i said 5% panoxyl acnegel, the GEL form is the best and when u put it, apply on the whole area where you have the spots .

    and keep persisting till you see the results.

    stick with it and you will be happy :D

    n keep mositurising with nivea soft cream .

    all the best

    give it six months , and you will have a much much clearer face :dance:

    Share this comment


    Link to comment

    as i said 5% panoxyl acnegel, the GEL form is the best and when u put it, apply on the whole area where you have the spots .

    and keep persisting till you see the results.

    stick with it and you will be happy :D

    n keep mositurising with nivea soft cream .

    all the best

    give it six months , and you will have a much much clearer face :dance:

    Share this comment


    Link to comment

    ^ she's already on Accutane...she shouldn't really use BP at all.

    To the OP, good luck with Accutane. Ask your derm about non drying topicals you can use with Accutane if interested.

    Share this comment


    Link to comment
    ^ yes i know she is on accutane...wat r u tryin to say? read what she wrote in her description

    notrs kid, the comment was intended for sharvin...sorry for the confusion.

    Share this comment


    Link to comment

    Hi, I so know how you feel. I start accutane in 9 days and I'm just really excited to start something that has such great results! How is your skin doing on accutane?? Any side effects and did you get an inital breakout?? I'll keep checking your post to see how you are progressing. I know lots of people who have done accutane and it worked wonders on their skin! It WILL get better!

    Share this comment


    Link to comment

    Something very similar happened to me. I had moderate acne that was starting to clear up and then I got strep throat... took the antibiotic penicillin... and my skin broke out into the worst severe acne i've ever seen.. 10x worse than yours......... and it wasn't like normal acne, mine was oozing and crusting (sorry for the details :dance:)..... anyways, I also believed that maybe I had some kind of bacterial resistant infection but unfortunatly, no one would listen to what I had to say :D I'm on accutane right now and i'm pretty clear for the most part... but my face is covered in severe redness and post acne marks.

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×